Alert archive / Alabama / Lake Wind Advisories in 2007
Lake Wind Advisory 21, NWS Birmingham, AL
NWS Birmingham, AL issued this lake wind advisory at Apr 16, 2007, 3:56 AM CDT for 27 counties in Alabama. It took effect at Apr 16, 2007, 9:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2007, 3:56 AM CDT (08:56 UTC)
- In effect from
- Apr 16, 2007, 9:00 AM CDT
- Expired
- Apr 16, 2007, 6:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Birmingham, AL
All 27 counties
Autauga County, AL, Barbour County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Elmore County, AL, Etowah County, AL, Jefferson County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Montgomery County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL, Tallapoosa County, AL, Walker County, AL, Winston County, AL
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1899 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBMX 160856 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 356 AM CDT MON APR 16 2007 ...GUSTY WINDS TO MAKE A ROUGH GO ON AREA LAKES AND WATERWAYS TODAY... .GUSTY NORTHWESTERLY WINDS WILL ONCE AGAIN BE FELT OVER THE EASTERN TWO THIRDS OF CENTRAL ALABAMA TODAY...COURTESY OF THE DEEP LOW ALONG THE MID-ATLANTIC COAST AND BRISK NORTHWESTERLY WINDS JUST OFF THE SURFACE. AS SURFACE TEMPERATURES WARM THIS MORNING...THE ATMOSPHERE WILL BEGIN TO MIX DOWN THE MOMENTUM OF THE HIGHER WINDS. NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 25 TO 30 MPH CAN BE EXPECTED ON AREA LAKES AND WATERWAYS. THE STRONGEST WINDS WILL BE FELT ACROSS EASTERN-MOST PORTIONS OF CENTRAL ALABAMA. ALZ014-015-017>021-024>029-035>038-041>050-161700- /O.NEW.KBMX.LW.Y.0021.070416T1400Z-070416T2300Z/ WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-JEFFERSON- SHELBY-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE- RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...DOUBLE SPRINGS...JASPER...ONEONTA... GADSDEN...ANNISTON...CENTRE...HEFLIN...BIRMINGHAM...HOOVER... COLUMBIANA...PELHAM...ALABASTER...PELL CITY...MOODY...TALLADEGA... SYLACAUGA...ASHLAND...ROANOKE...CLANTON...ROCKFORD... ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 356 AM CDT MON APR 16 2007 ...LAKE WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT THIS AFTERNOON. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATED WEATHER INFORMATION. $$
1 follow-up statement
000 WWUS74 KBMX 161609 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 1109 AM CDT MON APR 16 2007 ...GUSTY WINDS TO MAKE A ROUGH GO ON AREA LAKES AND WATERWAYS TODAY... .GUSTY NORTHWESTERLY WINDS WILL ONCE AGAIN BE FELT OVER THE EASTERN TWO THIRDS OF CENTRAL ALABAMA TODAY...COURTESY OF THE DEEP LOW ALONG THE MID-ATLANTIC COAST AND BRISK NORTHWESTERLY WINDS JUST OFF THE SURFACE. AS SURFACE TEMPERATURES CONTINUE TO WARM THIS AFTERNOON...THE ATMOSPHERE WILL MIX DOWN THE MOMENTUM OF THE HIGHER WINDS. NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 25 TO 30 MPH CAN BE EXPECTED ON AREA LAKES AND WATERWAYS. THE STRONGEST WINDS WILL BE FELT ACROSS EASTERN-MOST PORTIONS OF CENTRAL ALABAMA. ALZ014-015-017>021-024>029-035>038-041>050-162300- /O.CON.KBMX.LW.Y.0021.000000T0000Z-070416T2300Z/ WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-JEFFERSON- SHELBY-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE- RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...DOUBLE SPRINGS...JASPER...ONEONTA... GADSDEN...ANNISTON...CENTRE...HEFLIN...BIRMINGHAM...HOOVER... COLUMBIANA...PELHAM...ALABASTER...PELL CITY...MOODY...TALLADEGA... SYLACAUGA...ASHLAND...ROANOKE...CLANTON...ROCKFORD... ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 1109 AM CDT MON APR 16 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATED WEATHER INFORMATION. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this lake wind advisory went out at Apr 15, 11:36 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Apr 15, 11:36 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1136 PM CDT SUN APR 15 2007 .UPDATE...FOR AVIATION DISCUSSION. && .DISCUSSION... UPDATED THE FORECAST MAINLY TO REMOVE THE WIND ADVISORY WORDING OUT. ALSO. TWEAKED OVERNIGHT TEMPERATURES A BIT...BUT NOTHING TO SIGNIFICANT. CLEARING SKIES WILL DOMINATE THE AREA TONIGHT AND WINDS WILL CONTINUE TO SUBSIDE THROUGH OUT THE NIGHT. NEW GRIDS WILL BE SENT SHORTLY. && .AVIATION...06Z TAF DISCUSSION. VFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD. NORTHWEST WINDS WILL REMAIN LESS THAN 10 MPH THROUGH 15Z...THEN INCREASE TO AROUND 10 TO 20 MPH AFTER 16Z. WINDS WILL DIMINISH ONCE AGAIN AFTER 02Z. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && KSL
Hazardous weather outlook, Apr 15, 8:31 PM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 831 PM CDT SUN APR 15 2007 ALZ011>015-017>050-170133- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 831 PM CDT SUN APR 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WINDS OF 15 TO 20 MPH WITH OCCASIONAL HIGHER GUSTS ARE AGAIN EXPECTED ON MONDAY. A LAKE WIND ADVISORY WILL LIKELY BE NECESSARY. NO OTHER HAZARDOUS WEATHER IS EXPECTED THE REMAINDER OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE NECESSARY. KSL
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 6:12 AM CDT | Red Flag Warning | BMX | Autauga, Barbour, Bullock, Elmore, Lee, Lowndes and 5 more | 12 hr |
Nearby
Lake Wind Advisories in Alabama, 2007Every lake wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.